HRS Bibliography

Bibliography Search
Export 11 results:
Filters: Author is M. Ataharul Islam  [Clear All Filters]

D

Sirdari MZangeneh, Islam MA, Awang N. Dependence in binary outcomes: A quadratic exponential model approach. Bulletin of the Malaysian Mathematical Sciences Society. 2014;37(1):129-137.

F

Islam MA, Chowdhury RI. First and Higher Order Transition Models with Covariate Dependence. In: Yang F, ed. Progress in Applied Mathematical Modeling. Progress in Applied Mathematical Modeling. USA: Nova Science Publishers; 2008:153-96.

G

Islam MA, Alzaid AA, Chowdhury RI, Sultan KS. A generalized bivariate Bernoulli model with covariate dependence. Journal of Applied Statistics. 2013;40:1064-1075. doi:10.1080/02664763.2013.780156.
Islam MA, Chowdhury RI. A generalized right truncated bivariate Poisson regression model with applications to health data. PLoS One. 2017;12(6):e0178153. doi:10.1371/journal.pone.0178153.
http://www.ncbi.nlm.nih.gov/pubmed/28586344?dopt=Abstract